- -

Concerning nearly metrizable spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Concerning nearly metrizable spaces

Show full item record

Mukherjee, MN.; Mandal, D. (2013). Concerning nearly metrizable spaces. Applied General Topology. 14(2):135-145. doi:10.4995/agt.2013.1583.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/32887

Files in this item

Item Metadata

Title: Concerning nearly metrizable spaces
Issued date:
The purpose of this paper is to introduce the notion of near metrizability for topological spaces, which is strictly weaker than the concept of metrizability. A number of characterizations of nearly metrizable spaces is ...[+]
Subjects: Regular open set , Semiregularization space , Almost regular space , Nearly metrizable space , Near paracompactness
Copyrigths: Reconocimiento - No comercial (by-nc)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2013.1583
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2013.1583
Type: Artículo

This item appears in the following Collection(s)

Show full item record